Differential and Integral Equations

Spherical maxima in Hilbert space and semilinear elliptic eigenvalue problems

Martin Schechter and Kyril Tintarev

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 5 (1990), 889-899.

Dates
First available in Project Euclid: 9 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1378730131

Mathematical Reviews number (MathSciNet)
MR1059337

Zentralblatt MATH identifier
0727.35105

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory 47H12 47H15

Citation

Schechter, Martin; Tintarev, Kyril. Spherical maxima in Hilbert space and semilinear elliptic eigenvalue problems. Differential Integral Equations 3 (1990), no. 5, 889--899. https://projecteuclid.org/euclid.die/1378730131


Export citation